MEDTRONIC MEXICO S. DE R.L. DE CV BECKER,BC NDLESS,BOND CONN; DEVICE, MONITORING, INTRACRANIAL PRESSURE
Back to Search Results |
| Model Number |
27779 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding an external drainage and monitoring system.It was reported that the device was inserted on (b)(6) 2025, and a leak was identified overnight on (b)(6) 2025 from the tubing below the buritrol connecting to the drainage bag.The drainage system was changed to a new system.However, the new system was leaking at the connection point between the lumbar catheter and drainage system luer lock.No reported patient injury.